# SDR FDEA202203240675

- Difficulty date: March 24, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LEFT HAND WING TANK STRINGER END 14   (UPPER) BETWEEN XORS 506 TO XORS 538 . EXISTING REPAIR AT LEFT HAND WING TANK STRINGER END 14 BETWEEN XORS 506 AND XORS   538 EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 57-00-03-2R REPAIR 5   FIGURE 201. LEFT HAND WING UPPER STRINGER 14 CARRIED OUT REPAIR IN ACCORDANCE   WITH EA 1-5720-90026A PART 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
